# SDR AWXA200401011

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 65,184 hours, 53,305 cycles
- Engine: Pwa JT8D15
- Engine time: 46,937 hours, 37,990 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Packing
- Part number: MS9967016
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE, NR 1 ENG SHUTDOWN AT 27,000 FT, ATTEMPTED RESTART WITHOUT SUCCESS, DECLARED EMERGENCY & LANDED WITHOUT FURTHER EVENT.  MX FOUND SEALS ON PRESS DUMP VALVE INPUT FUEL LINE TORN & LEAKING.  REPLACED SEALS, ENGINE RUN OPERATIONAL CHECK WAS GOOD. MX R/R LT FUEL S/O VALVE & ACT ASSY IAW AWA, OPS CHK GOOD. INSPECT OF GATE VALVE ASSY FOUND UNIT TO OPERATE NORMALLY. A GOUGE FOUND IN 1 OF BLADE SEAL HOUSINGS, DAMAGE NOT SUFFICIENT ENOUGH TO HAVE CAUSED PROBLEM. UNIT O-HAULED IAW CMM, & MODIFIED PER SB 61163-28-03. TEST & DISASSY OF FUEL S/O VALVE ACTUATOR FOUND NUMEROUS DISCREP, BUT VALVE OPERATED NORMAL.  UNIT O-HAULED IAW CMM. ENG IN FLT SHUTDOWN ATTRIBUTED TO TORN SEALS ON PRESS DUMP VALVE INPUT FUEL LINE.
